I previously posted a Q about having a seizure following a pro-longed migraine and I've continued to have problems for the past two months but, especially in the last week. I've been having alot of what I can only describle as mini seizures. My Q is, would it be ok for me to take a Valium or Diazepam tablet, would it help to relax me, until I get to see my Doctor, which wont be till next week. I am currently taking a multi-vitamin supplement (non-prescribed) but not taking any other medication bar an odd paracetomal tablet.
Would this be ok and could it help as I am quiet uncomfortable at the moment.
Any advise would be helpful,
How are you?
The dose of diazepam in healthy adults ranges from 2 mg – 10 mg. I would suggest you to start with the lowest dose and do check with your PCP before you start the medication.
If it is not a sleep issue but an anxiety issue you can opt for a mild tranquilizer like alprazolam.
It would definitely help to calm you down a little. Please remember that diazepam can cause tolerance and dependence.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.